# SDR AALA20161119016

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 8,278 hours, 4,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 24ABC AND 25 ABC ARE INOPERATIVE. REPAIRED BROKEN WIRE AT CONNECTOR 7260VC9 IAW ESPM 20-48-29. OPERATIONAL CHECK NORMAL.
